# SDR SWAA2021102725515

- Difficulty date: October 3, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL24 WL156.  EVALUATED DAMAGE ON SHIELD AND NO FOUND ALLOWABLE DAMAGE LIMITS IN SRM 51-10-02-0G-0 PARA 9.   REMOVED SHIELD IAW SRM 51-40-02. LOCATED & DRILLED IAW  SRM 51-40-05-0G-0 & DWG 143A0080.  INSTALLED FCB AFT SHIELD IAW SRM 51-40-02-0G-0 AND DWG 143A0080 REV -.
